# SDR AALA202511249808

- Difficulty date: November 18, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 59,634 hours, 41,110 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Leaking
- Location: Zone 400
- Stage of operation: LD
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LAV SMOKE DETECTOR WENT OFF AND CABIN FILLED WITH A LIGHT HAZE. SMOKE DISCAPATED AS WE HEADED TO THE GATE. UPON ENGINE #2 INSPECTION MAINTENANCE FOUND UPPER OUTBOARD THRUST REVERSER ACTUATOR LEAKING AND SUSPECTED IT AS SOURCE FOR ODORS. **SUPPLEMENTAL REPORT FOR SDR AALA202511199808.** (CLOSED)** MAINTENANCE REPLACED #2 ENGINE UPPER OUTBOARD BLOCKER DOOR ACTUATOR IAW AMM 78-31-41. OPS AND LEAK CHECK GOOD.
